On the approximate solutions of linear equations in the l 2 -space
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 2, pp. 245-252.
@article{RSMUP_1965__35_2_245_0,
     author = {Sen, Rabindranath},
     title = {On the approximate solutions of linear equations in the $l_2$-space},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {245--252},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {35},
     number = {2},
     year = {1965},
     zbl = {0136.11904},
     mrnumber = {220437},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1965__35_2_245_0/}
}
TY  - JOUR
AU  - Sen, Rabindranath
TI  - On the approximate solutions of linear equations in the $l_2$-space
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1965
DA  - 1965///
SP  - 245
EP  - 252
VL  - 35
IS  - 2
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1965__35_2_245_0/
UR  - https://zbmath.org/?q=an%3A0136.11904
UR  - https://www.ams.org/mathscinet-getitem?mr=220437
LA  - en
ID  - RSMUP_1965__35_2_245_0
ER  - 
Sen, Rabindranath. On the approximate solutions of linear equations in the $l_2$-space. Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 2, pp. 245-252. http://archive.numdam.org/item/RSMUP_1965__35_2_245_0/

[1] Altmann M.: (1957). Bulletin de l'Academie Polonaise des Sciences, Vol. V, p. 365.

[2] Riesz F.E. Nagy Sz.: 1955 Functional Analysis, p. 64.